| Model Number |
ZA9003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable as lens was not implanted.If explanted, give date: not applicable as lens was not implanted, therefore not explanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that a za9003 diopter 15.5 intraocular lens was observed damaged when removing from packaging.There was no indication of patient contact.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on 2/20/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection at 10x microscope magnification showed viscoelastic residue and particles on the lens.No damages or scratches were observed in the lens optic zone.No damages to the haptics were observed either.The customer's reported complaint was not verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.